# SDR HEEA083926

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,734 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Failed
- Location: M/R Head
- Component: Rotor Head
- Component part number: 407010100115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD GREEN BLADE GRIP SHEAR BEARING FAILED.
